MAUDE Adverse Event Report: ECOLAB/MICROTEK INC MICROTEK; ADHESION¿ GENERAL PURPOSE PROBE COVER

ECOLAB/MICROTEK INC MICROTEK; ADHESION¿ GENERAL PURPOSE PROBE COVER
Model Number APC1291
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A materovigilance report indicated that a customer encountered the same problem with reference (b)(4).It was from the same batch as the incident reported in april comp-(b)(4).The adhesive remains on the label instead of on the probe cover.Test on three devices from the same batch: same finding.No patient injuries, infections, or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESION¿ GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no.2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key19706508
Report Number8043817-2024-00013
Device Sequence Number6617169
Product Code PUI
UDI-Device Identifier00748426107384
UDI-Public00748426107384
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/24/2026
Device Model NumberAPC1291
Device Lot Number3253LR5700
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown